# SDR UALA2010101803836

- Difficulty date: October 16, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 58,827 hours, 8,797 cycles
- Engine: Pwa PW4090
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 1L EMERGENCY LIGHTS COME ON INTERMITTENTLY.  DOOR 1L FWD BATTERY PACK MODULE TURNS ON LIGHTS WHEN HANDLED. NEEDS NEW BATTERY PACK MODULE. RESEATED AND SECURED CONN D3101P AT MED 1L THRESHOLD PANEL. EMERGENCY LIGHTS OP CKD GOOD.
